# SDR SWAA2017090616084

- Difficulty date: August 15, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 63,004 hours, 36,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A574414
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED BETWEEN BS 986.5 TO BS 1016, RBL 65.  R&R WEB IAW DWG & SRM.
